International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 139-144

Eigenvalues of the time—dependent fluid flow problem I

El-Sayed M. Zayed and El-Sayed F. Elshehawey

Department of Mathematics and Computer Sciences, United Arab Emirates University, P.O. BOX 15551, Al-Ain, United Arab Emirates

Received 19 April 1988; Revised 19 November 1988

Copyright © 1990 El-Sayed M. Zayed and El-Sayed F. Elshehawey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The direct and inverse boundary value problems for the linear unsteady viscous fluid flow through a closed conduit of a circular annular cross-section Ω with arbitrary time-dependent pressure gradient under the third boundary conditions have been investigated.